Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What does black sputum after smoking marijuana indicate?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
After smoking marijuana I cough up black sputum. Do I need to be concerned?
Posted Fri, 21 Feb 2014 in Lung and Chest disorders
Answered by Dr. Shoaib Khan 53 minutes later
Brief Answer: Nothing you need to concerned about sir Detailed Answer: Hello sir and welcome. Thank you for writing to us. The black sputum that you noticed was clearly because of the marijuana that you smoked sir. Although, this can look alarming it is nothing you need to be concerned about. The sputum was black solely because of the smoke that you inhaled from smoking the marijuana. But the black sputum indicates that you have been smoking marijuana too often, try to avoid this sir. Although, this is nothing you need to be concerned about right now, I would advise you to try to avoid smoking marijuana as much as possible, as the long-term effects may be something you need to be concerned about. I hope you find my response helpful sir. Wishing you nothing but the best. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor